# SDR AALA201907309020

- Difficulty date: July 27, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 45,673 hours, 32,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL SHORTLY AFTER TAKE OFF AND DISSIPATING RAPIDLY BUT RETURNING FROM DESCENT UNTIL LANDING. MAINTENANCE FOUND APU TO BE SOURCE OF ODOR.   MAINTENANCE REPORTS APU IS CLEAN AND DRY, NO LEAKS FOUND , NO OIL COMING FROM WITNESS DRAIN. APU WAS INSTALLED MAY 18. RAN APU AND #1 , #2 PACKS WITH BLEED AIR, NO SMELL NOTED. APU RETURNED TO SERVICE.
